# SDR SWIA200311989

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 17,562 hours, 25,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Exit Sign
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON SEAT 1 C&B OUT.SECURED LOOSE WIRE CONNECTION ON EXIT SIGN AT SEAT 1 CB.  OPS CHECK GOOD.
